Use of steroid creams

This topic contains 7 replies, has 1 voice, and was last updated by  Aussiebloke 3 weeks, 3 days ago.

  • Author
    Posts
  • #42523 Reply

    AussieV123

    Just thought I’d post this as there seems to be two sides to the story of the use of steroid creams.

    I have seen plenty of things saying that steroid creams are the miracle helper for stretching and for some that may be the case but for me I’d say it was the opposite.

    I have been stretching for about a year and have made some progress however this was always halted by little cuts (not yeast infection related). It frustrated me a lot because I thought I was doing everything right. Stretching 4x15mins every day and religiously using the steroid cream twice per day.

    for some reason it seemed to click for me that thin skin tears more easily…

    i decided to stop using the cream and after just over a week would say it’s going very well and I’m currently moving from phimocure ring 1 to ring 2 which I have done once before but it cause a cut.

    if you’re having some problems and seem to be doing everything right maybe try to stop using the steroid cream and see how that goes.

  • #42524 Reply

    davit

    Go back and read the message ….Moving up from ring 1… and it may give you a new way to progress. You must stretch to the limit of the skin opening . I think many do not progress because they do not apply enough tension during stretching sessions. Don’t apply so much tension that you cause injury but go to the absolute limit 2 to 3 times a day and use ear buds or phymocure rings to maintain the opening but not stretch it, and it will promote growth. Move up to the next ring as the previous one becomes loose. You may have to use some adhesive tape to hold the ring in place during the day. If your opening is large enough finger stretches will work fine too. I think use of steroid creams is not good but may help initially for a week or two to get things going perhaps , but after that I believe it is not good. I actually believe these creams are not all that necessary or good.

  • #42526 Reply

    Phil

    Hi AussieV123,

    In your post you stated stretching for a year? I really hope you limited your use of a steroid creme to 4-8 weeks, because this could cause some serious life ruining side-effects.

    It also sounds like you’re putting in “too much” effort. I’m not saying 15 minutes of stretching is bad, but 4×5 minutes should suffice. The forming of cuts is obviously not a good sign, but I’m glad you adapted after noticing.

    I also used a steroid creme and it completely fixed my phimosis in 8 weeks, my physician warned me however, not to overruse it, which is something many doctors(as I heard) do not warn about.

    Take Care

     

     

     

     

  • #42530 Reply

    AussieV123

    Dear Phil, I understand there are a range of side effects and used the cream on and off over the one year period and understood its effects. To say however that it can cause some “serious life ruining side effects” is complete bullshit. If you have done your research on the drug you will understand that the predominant adverse effect of the drug is thinning of the skin which is used to the advantage of those with phimosis. Long term or serious side effects are practically non existent with use of the cream and what you have said has no reason other than to scare people.

    For more information on the drug before you make any other stupid claims please refer to this site.

    https://medicinewise-cmi.s3.amazonaws.com/cmi201805/pdf/cmi/CMR08679.pdf

    This website is credible and recommended for use of practitioners by the ‘Pharmaceutical society of Australia’

     

    Also Davit my problems came generally from wearing the rings and not from the actual stretching sessions, more so just trying to keep the foreskin from shrinking. I believe I have now figured out my limits to stretching and wearing rings so will move on from here.

  • #42531 Reply

    Phil

    Very nice link, I don’t doubt it’s credibility, but since you’re such an expert on the subject, you probably know using it for phimosis is outside of it’s intended use, don’t you?

    And as long term side effects, that CAN ruin your life, try googling skin atrophy on your glans.

    Judging by how you responded I won’t reply again, I suggest you don’t either. I wish you the best of luck anyways.

     

     

  • #42536 Reply

    Going Forward

    I am a sufferer of skin tears after using steroid creams! I have taken two months off from stretching I seem to have my balanitis completely cured and have just started into stretching again. I am not touching any steroid creams ever again!

    GF

    • #42537 Reply

      Patrick

      How long did you use them for?

  • #44494 Reply

    Aussiebloke

    I too got the cream and I keep getting tears. I’m going to let them heal with the use of the cream to make sure no scar tissue. Then going to try gradual stretching with the phinocure rings and coconut cream. Wish me luck

Reply To: Use of steroid creams
Your information:



− 5 = 1